A theorem on interpolation functions which provides a fundamental approach to the treatment of general analogs of the method of successive Chebyshev interpolations
Doklady Akademii Nauk, Tome 183 (1968) no. 4, pp. 750-753
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_4_a2,
author = {V. T. Gavrilyuk and E. Ya. Remez},
title = {A theorem on interpolation functions which provides a fundamental approach to the treatment of general analogs of the method of successive {Chebyshev} interpolations},
journal = {Doklady Akademii Nauk},
pages = {750--753},
year = {1968},
volume = {183},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a2/}
}
TY - JOUR AU - V. T. Gavrilyuk AU - E. Ya. Remez TI - A theorem on interpolation functions which provides a fundamental approach to the treatment of general analogs of the method of successive Chebyshev interpolations JO - Doklady Akademii Nauk PY - 1968 SP - 750 EP - 753 VL - 183 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a2/ LA - ru ID - DAN_1968_183_4_a2 ER -
%0 Journal Article %A V. T. Gavrilyuk %A E. Ya. Remez %T A theorem on interpolation functions which provides a fundamental approach to the treatment of general analogs of the method of successive Chebyshev interpolations %J Doklady Akademii Nauk %D 1968 %P 750-753 %V 183 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a2/ %G ru %F DAN_1968_183_4_a2
V. T. Gavrilyuk; E. Ya. Remez. A theorem on interpolation functions which provides a fundamental approach to the treatment of general analogs of the method of successive Chebyshev interpolations. Doklady Akademii Nauk, Tome 183 (1968) no. 4, pp. 750-753. http://geodesic.mathdoc.fr/item/DAN_1968_183_4_a2/